# SDR SWIA2019050845852

- Difficulty date: March 21, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CUT-OUT HAS SEVERAL GOUGES.  (C-CHECK) RO: 05/07/2019 BLENDED OUT DAMAGE AREAS 5 EA ON SERVICE DOOR OUTER HANDLE CUT OUT, COMPLIED WITH ALL STEPS OF REO.
